# SDR AU970415

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222U
- Engine: Lyc LTS101750C1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 408218016
- Condition: Failed
- Location: Turb Eng Assory
- Component: Lyc
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE ACCESSORY GEARBOX MODULE TORQUEMETER GEAR ASSEMBLY DAMAGED - GEAR HAD SHEARED THE HEAD OFF ONE OF THE EIGHT BOLTS USED TO HOLD THE ASSEMBLY TOGETHER - TORQUEMETER PISTON HAD WORN A GROOVE IN THE HOUSING - METAL CONTAMINATION OF ENGINE OIL SYSTEM
